# SDR GTIA2021050635716

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 21,145 hours, 9,493 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #1 OB WEB BTW RIB 2-3 CRACK RAF -01 273060802 OPENED-REF LTPR 5001066519-0010 REPAIRED #1 ENGINE PYLON CRACK IAW EO 5450-2104 AND RDAF 80902833/003/2021
